Radial behaviour of inner functions in script B sign<inf>0</inf>

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

With probabilistic techniques, it is proved that an inner function in the little Bloch space can have every asymptotic radial behaviour on sets of Hausdorff dimension 1. This is applied to deduce some differentiability properties of positive singular smooth measures and a result on radial cluster set interpolation for inner functions.
Original languageEnglish
Pages (from-to)141-158
JournalJournal of the London Mathematical Society
Volume63
Issue number1
DOIs
Publication statusPublished - 1 Jan 2001

Fingerprint

Dive into the research topics of 'Radial behaviour of inner functions in script B sign<inf>0</inf>'. Together they form a unique fingerprint.

Cite this